# SDR ARWA20021203

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 78,055 hours, 26,217 cycles
- Engine: Pwa JT3D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7095071
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC QUANTITY TOP OF DESCEND FOLLOWED BY ABNORMAL CHECKLIST AND PROCEDURES.  CORRECTIVE ACTION: FOUND HYDRAULIC HOSE FROM PUMP ENGINE NR 2 DAMAGE.  REMOVED AND REPLACED HOSE IAW MM, OPERATIONS CHECK OK IAW MM.
